... was given a bottle with warning label on it about abnormal mental changes so as i did seem to have quite a few, i cut myself down on then to 1/2 dosage a day for 10days and then o amount. i then started having flue like symptoms and different side effects which were like withdraw symptoms and i visited my dr. and asked him if these symptoms could be from discont of neurotin,this was before i looked it up on internet, and he acted as if he did not know butbut they are still being very bothersome and this is a sat and what do i do about them? should i start taking neurotin again? or will this go away and if so, when? ineed help!!! i feel very paranoid, anxiety, panic symptoms and like i am going to die . its alful
Hey old woman,
Yes it is best to taper slowly over a couple weeks from the neurontin. You are not going to die, but you may feel discomfort for a week or so from the discontinuing of the neurontin. Don't know how long you have been off of it, but if it has been a week or more I would not restart. If it has been less than a week, then you might want to restart at the lowest dose and take another week to taper.
i was on neurontin also for a couple years for spinal pain and muscle spasms, i also took myself off (i felt i was recieving no benifit from it) i had no withdraw symptoms; but every body is different, specially when it comes to chemical dependancy. the medication you are speaking of is also a anti-seizure(sp?) med, so this could also be one of the problems ur having with taking yourself off the meds. NOT meaning youll start to have seizures. as the one person said a slower reduction is best but if your already past that point and things are getting better DONT go back on the meds- if you do decide to go back on them start @ a lower dose for a couple days and if that doesnt help increase a little @ a time. GOOD LUCK T/C ED
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 6 answers
Posted 19 Dec 2011 • 1 answer
Posted 14 Apr 2012 • 3 answers
Posted 23 Dec 2012 • 9 answers
Posted 26 Sep 2016 • 1 answer